Lamictal Nightmares

New Topic Locked Topic Printable Version
30 posts in this thread.
Viewing Page :
 1  2 
[ << Previous Thread | Next Thread >> ]

UserANONYMOUS
Forum Moderator


Date Joined May 2011
Total Posts : 4425
   Posted 4/15/2015 10:51 AM (GMT -7)   
Hello McDoodle,

Welcome to the forum :-)!

I am glad you joined us. This thread you posted on is a bit. old.
However, we always ask new members to take the time to introduce themselved in a new thread. This is easily done. Simply click on the "New Topic" button and the program will open a box for you to post your intro. This will help members see your first post and extend a welcome to you. You are always welcome to post responses directly to members.

I would suggest you talk to your doctor about this side effects. I hope you will fee better.

Again welcome, and I hope to learn more about you.

UA
Moderator - Bipolar

Depression, Borderline Personality Disorder.
Chronic Pain - Cervical Kyphosis, Cervical Spondylosis, Thoracic Scoliosis.

Cognitivism
Regular Member


Date Joined Jan 2011
Total Posts : 24
   Posted 10/16/2016 5:58 PM (GMT -7)   
Wow, it has been such a long time since I made this post. The nightmares of the Lamictal did eventually subside, and I have been happily taking 100 mgs of lamictal twice a day with no problem. My mood and life have been turned around. I am grateful to everyone here that replied to my post over the years.
William

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 20044
   Posted 10/16/2016 6:41 PM (GMT -7)   
awesome.
THE HAPPY TURTLE.

A QUOTE FROM THE HAPPY TURTLE THAT REFLECTS ME.

"COMPLEXITY IS MY WAY OF EXPRESSING MY NEEDS IN A MANNER THAT IS NEITHER DESTRUCTIVE, NOR NEGATIVE"
'

BamaPrincess
New Member


Date Joined Jan 2017
Total Posts : 1
   Posted 1/11/2017 11:47 PM (GMT -7)   
Hey yall,

I have been having bad dreams also. I started out at 50mg and up to 100mg with no dreams but I have been on 200mg for one week and the dreams started about 2 maybe 3 days after I started taking it. They are very vivid and not necessarily nightmares but bad and so clear. I have slept much better since I started taking Seroquel but not so well since beginning the 200mg lamictal. I am not sure what to do but I am going to talk to my doctor.

Thanks
BamaPrincess

UserANONYMOUS
Forum Moderator


Date Joined May 2011
Total Posts : 4425
   Posted 1/12/2017 4:28 AM (GMT -7)   
Hi BamaPrincess,

Welcome to the forum!

You are moving in the right direction by going to talk to your doctor about what you are experiencing. I have heard other experience dreams when using meds. Be sure to monitor how you are feeling and let you doctor know soon. Maybe you will need to increase the dosage gradually. Your doc will advise best.

We always encourage new members to please take the time to introduce yourself in a new thread before you begin responding to the topics already in progress. This is easily done. Simply click on the "New Topic" button and the program will open a box for you to post your intro. This will help members see your first post and extend a welcome to you.

I am locking this thread as it is an old thread.

Again, welcome! I hope to learn more about you.

UA
Moderator - Bipolar

Depression, Borderline Personality Disorder.
Chronic Pain - Cervical Kyphosis, Cervical Spondylosis, Thoracic Scoliosis.
New Topic Locked Topic Printable Version
30 posts in this thread.
Viewing Page :
 1  2 
Forum Information
Currently it is Wednesday, December 13, 2017 9:46 PM (GMT -7)
There are a total of 2,905,167 posts in 318,837 threads.
View Active Threads


Who's Online
This forum has 158202 registered members. Please welcome our newest member, Tweetybird1969.
303 Guest(s), 9 Registered Member(s) are currently online.  Details
DBwithUC, Crab Soup, astroman, Girlie, WalkingbyFaith, ByHisGrace, Tweetybird1969, wjstreetjr, Bugleboy